# SDR FEG2002F00000

- Difficulty date: February 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N153Z
- Make and model: Beech 58P
- Aircraft serial: TJ322
- Engine: Cont TSIO520*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Line
- Part number: 1023200019
- Condition: Chafed
- Location: Wing L/E
- Part time: 5,116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL FOUND LEAKING FROM WING ROOT/FUSELAGE JUNCTION AT LEADING EDGE.  LEADING EDGE REMOVED.  FOUND ALUMINUM OIL PRESSURE GAUGE LINE CHAFFED THROUGH FROM CONTACT WITH INBOARD RIB OF 102-100026-602 LEADING EDGE FAIRING ASSEMBLY.  RECOMMEND INSPECTING OIL PRESSURE GAUGE LINE AT INBOARD END WHERE IT ATTACHES TO BULKHEAD FITTING AT FUSELAGE FOR EVIDENCE OF CONTACT WITH ADJACENT STRUCTURE.
